# SDR USAA000112

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 46,199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - AFTER ENTRY DOOR LOWER FORWARD SKIN HAS A 1.5 INCH CRACK.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-30-3 FIG 24..  (M)
